# SDR CA050114004

- Difficulty date: January 6, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft serial: 317405143
- Aircraft time: 13,470 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 7320 · Fuel Controlling System
- Part: Regulator
- Part number: A23D047
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN INSPECTION NECESSARY BY AD 2004-25-16 THE FUEL REGULATOR WAS FOUND TO BE LEAKING AROUND THE SEAM.  IT WAS NOT LEAKING ENOUGH TO RUN OUT THE DRAIN FOR THE PROTECTIVE COVER.
